Alert archive / Florida / Gale Watches in 2012

Gale Watch 4, NWS Tallahassee, FL

December 19, 2012

NWS Tallahassee, FL issued this gale watch at Dec 19, 2012, 2:58 PM EST. It took effect at Dec 20, 2012, 7:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 19, 2012, 2:58 PM EST (19:58 UTC)
In effect from
Dec 20, 2012, 7:00 PM EST
Expired
Dec 20, 2012, 4:31 AM EST
In force
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WHUS72 KTAE 191958
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM EST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

GMZ730-750-755-765-770-775-200330-
/O.NEW.KTAE.SC.Y.0047.121220T1500Z-121221T0000Z/
/O.NEW.KTAE.GL.A.0004.121221T0000Z-121221T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
258 PM EST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM 
THURSDAY EVENING THROUGH FRIDAY MORNING.

* WINDS: SOUTH 20 TO 25 KNOTS AHEAD OF A COLD FRONT SHIFTING TO
  OFFSHORE 25 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS BEHIND
  THE FRONT THURSDAY NIGHT.

* SEAS: PEAKING AT 6 TO 9 FEET NEARSHORE AND 9 TO 11 FEET OFFSHORE
  LATE THURSDAY NIGHT. SEAS IN THE APALACHEE BAY WILL PEAK IN THE
  4 TO 6 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

18-WOOL
2 follow-up statements
463 
WHUS72 KTAE 200235
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 PM EST WED DEC 19 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY... 

...A GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...

GMZ730-750-755-765-770-775-201000-
/O.CON.KTAE.SC.Y.0047.121220T1500Z-121221T0000Z/
/O.CON.KTAE.GL.A.0004.121221T0000Z-121221T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
935 PM EST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH FRIDAY MORNING. 

* WINDS: SOUTH 20 TO 25 KNOTS AHEAD OF A COLD FRONT SHIFTING TO
  OFFSHORE 25 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS BEHIND
  THE FRONT THURSDAY NIGHT.

* SEAS: PEAKING AT 6 TO 9 FEET NEARSHORE AND 9 TO 11 FEET OFFSHORE
  LATE THURSDAY NIGHT. SEAS IN THE APALACHEE BAY WILL PEAK IN
  THE 4 TO 6 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

DVD
973 
WHUS72 KTAE 200931
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
431 AM EST THU DEC 20 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM
EST THURSDAY...

...A GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...

GMZ730-765-201600-
/O.EXT.KTAE.SC.Y.0047.121220T2100Z-121221T1200Z/
/O.CAN.KTAE.GL.A.0004.121221T0000Z-121221T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
431 AM EST THU DEC 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST FRIDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
GALE WATCH. A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 AM EST FRIDAY.

* WINDS: SOUTH AROUND 20 KNOTS AHEAD OF A COLD FRONT SHIFTING TO
  THE NORTHWEST AROUND 25 KNOTS WITH OCCASIONAL GALE FORCE GUSTS
  BEHIND THE FRONT TONIGHT.

* SEAS: PEAKING AT 4 TO 6 FEET NEARSHORE LATE TONIGHT


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-770-201600-
/O.EXT.KTAE.SC.Y.0047.121220T0931Z-121220T2100Z/
/O.UPG.KTAE.GL.A.0004.121221T0000Z-121221T1200Z/
/O.NEW.KTAE.GL.W.0004.121220T2100Z-121221T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
431 AM EST THU DEC 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST
FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST
THIS AFTERNOON.

* WINDS: SOUTH 20 TO 25 KNOTS AHEAD OF A COLD FRONT SHIFTING TO 
  OFFSHORE 25 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS 
  BEHIND THE FRONT TONIGHT.

* SEAS: PEAKING AT 6 TO 9 FEET NEARSHORE AND 9 TO 11 FEET OFFSHORE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ755-775-201600-
/O.EXT.KTAE.SC.Y.0047.121220T0931Z-121221T0000Z/
/O.UPG.KTAE.GL.A.0004.121221T0000Z-121221T1200Z/
/O.NEW.KTAE.GL.W.0004.121221T0000Z-121221T1200Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
431 AM EST THU DEC 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST
THIS EVENING.

* WINDS: SOUTH 20 TO 25 KNOTS AHEAD OF A COLD FRONT SHIFTING TO 
  OFFSHORE 25 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS 
  BEHIND THE FRONT TONIGHT.

* SEAS: PEAKING AT 6 TO 8 FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CAMP

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale watch went out at Dec 19, 2:54 PM EST, 4 minutes earlier.

Area forecast discussion, Dec 19, 2:54 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EST Wed Dec 19 2012

...Severe Weather Possible on Thursday...
...Gale Conditions Possible Thursday Night over the Gulf...
...Freezes Expected Friday and Saturday Nights...

.NEAR TERM [through Tonight]...
The dry air currently in place will moisten rapidly this evening
and overnight along with increasing clouds as a strong cold
front approaches from the west. There is only a slight chance or
rain mainly over the western zones by daybreak. As a result of the
moisture influx at the surface along with the increasing canopy of
clouds, min temps will be on the order of 10 to 15 degrees warmer
across the region than what we saw this Wednesday morning.

&&

.SHORT TERM [6 AM Thursday Morning Through Friday Night]...
Low pressure will track from near the TX/OK Panhandles this
afternoon northeast to southern Lower Michigan by 06Z Friday. The
trailing cold front will reach our western zones by around 19Z
Thursday and clear the lower Suwannee by around 02Z. These precise
timing estimates are possible due to the fact that there remains
very good agreement among the various models with the movement and
timing of this system. We also continue to see model consensus that
a high shear/low CAPE environment will precede and accompany the
front, very typical of winter systems crossing the eastern Gulf
states. While instability may be a limiting factor, there will
likely be sufficient frontogenetic forcing in a narrow area of
strong theta-e advection just ahead of the front for the area to see
marginally severe storms. SPC continues to show the entire area
in a slight risk for severe storms. Damaging wind gusts would be the
primary threat. We prefer our local WRF for timing the pre-frontal
band of storms which should enter Southeast AL around 17Z, reach and
ABY-TLH-AAF line around 21Z and exit east of the Lower Suwannee
River by around 01Z. Categorical PoPs have been bumped up to 90% for
much of the area and we do mention isolated severe storms in the
grids. The greatest severe threat will be over our FL Panhandle and
western FL Big Bend zones. Instability will decrease as you move
further inland from the coast, as will the conditional severe threat.

Drier and much cooler air will surge across the area behind the cold
front Thursday night. Lows by daybreak Friday will be in the mid 30s
across our northwestern zones. Dew point depressions and winds will
be too great for any frost concerns. Highs on Friday will only reach
the mid 50s north to around 60 at the coast. This will be some 15-20
degrees cooler than Thursday. This will set us up for a cold night
Friday night as surface high pressure builds east along the northern
Gulf Coast. Lows by daybreak Saturday are expected to drop below
freezing for 4-5 hours with min temps 26 to 31 degrees. Coastal
areas and urban centers like downtown Dothan and Tallahassee are not
expected to reach freezing. A freeze watch will likely be issued
Thursday evening.

&&

.LONG TERM [Saturday through Wednesday]...
The extended period will begin (Friday Night) with a freeze
likely area wide. This would be the first notable freeze in nearly
a month, with the last event occurring on November 26th. Since
that time it has been fairly warm, with the average temperatures
at TLH averaging about 6.1 degrees above normal. CIPS analog
guidance suggests an 80-90% probability of a freeze over our area,
and MOS guidance is in good agreement with sub-32 degree
temperatures. The center of the surface high pressure is not
expected to build into the area until late Saturday, so there is
likely to be some slight wind until the pressure gradient relaxes.
Wind chills in the eastern half of the area could dip close to 20
degrees.

High pressure then controls the regional weather through the
weekend before another long wave trough amplifies over the CONUS
next week. There has not been much run-to-run continuity from the
operational runs of the global models, which is leading to
variable timing on frontal passage(s). For now we stuck close to
the ensemble means, with slowly increasing PoPs Monday Night to
Wednesday (Dec 24 - 26).

&&

.AVIATION [Beginning 20Z Wednesday]...
VFR conditions will prevail at all terminals at least through 06z.
Clouds will increase overnight as a cold front approaches but
convection should hold off at all sites except possibly DHN until
after 12z. After 12z, MVFR CIGS along with scattered to numerous
showers and thunderstorms will advance from west to east and impact
DHN, ECP and ABY by 18z.

&&

.MARINE...
High pressure will move off the Atlantic coast as low pressure move
northeast across the Great Plains and Mississippi Valley. The
gradient across the marine area will begin to strengthen tonight and
winds will increase to near cautionary levels by daybreak across the
western legs. Onshore winds will continue to increase through the
day on Thursday ahead of an approaching front. Advisory conditions
are expected by afternoon. Once winds shift to offshore behind the
cold front, sustained speeds will be around 30 knots with frequent
gale-force gusts during the evening and overnight hours. We will
therefore issue a gale watch for this period. Seas will peak around
11 ft offshore. Winds will dip back to advisory levels for Friday
and Friday night before dropping below headline criteria for the
weekend.

&&

.FIRE WEATHER...
A frontal passage on Thursday, accompanied by scattered to numerous
showers and thunderstorms, will be followed by the arrival of a much
drier airmass on Friday that will remain in place at least through
Saturday. The minimum relative humidity is forecast to fall into the
lower to mid 20 percent range across the entire Tri-state region
Friday along with breezy northwest winds. Dispersions are also
forecast to be high and Red Flag conditions look likely across our
Florida and southeast Alabama zones Friday afternoon and a Fire
Weather Watch will be in effect. Across our Georgia zones, 10-hour
fuel moisture should be above 6 percent so there no concerns at this
time.

&&

.HYDROLOGY...
The next system on Thursday is expected to bring a half inch to inch
of rainfall on average. We will see additional minor rises, but in
no case are action stages expected to be reached.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   46  77  41  58  27 / 10  90  50   0   0
Panama City   58  77  40  58  36 / 20  90  20   0   0
Dothan        52  73  35  56  31 / 20  90  20   0   0
Albany        46  75  35  56  28 / 10  90  30   0   0
Valdosta      43  76  38  56  28 / 10  80  60   0   0
Cross City    44  77  41  60  28 / 10  70  60   0   0
Apalachicola  57  77  40  59  35 / 10  90  40   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH from Friday morning through Friday evening
     for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
     Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
     Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-
     Leon-Liberty-Madison-South Walton-Washington.
GA...None.
AL...FIRE WEATHER WATCH Friday afternoon for Coffee-Dale-Geneva-
     Henry-Houston.
GM...GALE WATCH from Thursday evening through Friday morning for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 NM-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 NM-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Destin FL from 20 to 60
     NM.
     SMALL CRAFT ADVISORY from 10 AM to 7 PM EST Thursday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 NM-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 NM-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Destin FL from 20 to 60
     NM.
&&

Short Term/Marine/Hydrology...Wool
Long Term...Lamers
Rest of Discussion...Barry
Hazardous weather outlook, Dec 19, 3:50 AM EST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
350 AM EST WED DEC 19 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-201000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
350 AM EST WED DEC 19 2012 /250 AM CST WED DEC 19 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A STRONG COLD FRONT WILL CROSS THE REGION ON THURSDAY. A LINE OF
STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE ALONG AND AHEAD
OF THE FRONT DURING THE DAY ON THURSDAY. THE PRIMARY THREAT WITH
THESE STORMS WILL BE DAMAGING WINDS.

A MUCH DRIER AND COLDER AIRMASS WILL MOVE INTO THE REGION BEHIND
THE FRONT...WITH LIGHT FREEZES POSSIBLE SATURDAY AND SUNDAY
MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 2:58 PM ESTSmall Craft AdvisoryTAE64 hr
Dec 19, 3:33 PM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more37 hr

Nearby

Gale Watches in Florida, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.